# SDR DALA2025120208796

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE NUTPLATES AND THE INTERCOSTAL PANAL, FOR THE FLOOR SUPPORT FOR THE ALC FLOOR, AT BS 1330, RBL11.   TREATED AND PRIMED REWORK AREA IAW AMM 51-21-04 AND 51-21- 14 AND REINSTALLED AND REMOVED NP'S IAW SRM 51-40-02 PARA 4. (1330742)
